Allergy : Aerius, Telfast , Zyrtec :

Telfast 180mg Tablets 10's

Regular Price : $12.95 each Add to cart

A less expensive brand of this product is also available which is called FexoTabs.


Telfast tablets contain an active ingredient called 'fexofenadine'. It is one of a group of medicines called 'antihistamines'.


Telfast is used to relieve the symptoms of hayfever (seasonal allergic rhinitis) such as sneezing, itchy, watery or red eyes, and itchy, blocked or runny nose. The 180mg strength is also used to relieve symptoms such as swelling related to allergy, swelling related to hives, itchy skin rash or itch caused by hives.

Telfast does this by blocking the action of histamine which causes these unwanted effects.

Telfast is a non-sedating antihistamine which means it has been shown to not cause drowsiness.


Telfast is also available in a 120mg strength

Catalogue Code 218
Brand Telfast
Manufacturer Aventis

Directions
Adults: take 1 tablet daily when required

Ingredients
fexofenadine Hydrochloride 180mg


Share

Related Products


Chemist Own's Fexo 180mg Tablets x 30

This product is the cross-licensed generic for Telfast . This means that they are manufactured by the same company( the tablets ...

View


Chemist's Own Fexo Tablets 180mg x 70 (Generic Telfast)

Chemists' Own Fexo Tablets 180mg provides rapid 24 hour relief from the symptoms of Hayfever, Seasonal & Non-seasonal Allergic Rhinitis, Urticaria ...

View

Less expensive brands

Product
Chemist Own's Fexo 180mg Tablets x 30 View